Reply
 
LinkBack Thread Tools Search this Thread
Old Mar 26th, 2011, 13:56 PM   1
BellyHopeful
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Jan 2011
Location: TN
Posts: 123

Symptoms while on progesterone


I started progesterone this cycle, and am experiencing many symptoms (soooo tired, TONS of creamy cm, slight twinges/cramps, very emotional). All this can just be from the progesterone supplements right? Trying not to get my hopes up, but these symptoms are not going anywhere!



Status: Offline
 
Old Mar 26th, 2011, 14:14 PM   2
Touch the Sky
Mum (Mom)
Active BnB Member
 
 
Join Date: Feb 2011
Location: California
Posts: 864
ive been on progesterone for a week (actually, endometrin). i didn't notice any side effects other than the discharge. ick!



 
Status: Offline
 
Old Mar 27th, 2011, 00:17 AM   3
BellyHopeful
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Jan 2011
Location: TN
Posts: 123
Hi! Thanks for the response! The discharge is awful isn't it?! Are you on oral or suppositories?



Status: Offline
 
Old Mar 27th, 2011, 00:57 AM   4
Touch the Sky
Mum (Mom)
Active BnB Member
 
 
Join Date: Feb 2011
Location: California
Posts: 864
I think what I'm on is a little different, its called endometrin, and theyre vaginal inserts. It looks like a big pill. This may be TMI, but I have so much discharge that I have to wear a pad. Ugh!



 
Status: Offline
 
Old Mar 27th, 2011, 11:55 AM   5
BellyHopeful
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Jan 2011
Location: TN
Posts: 123
Yeah, I've heard that the vaginal ones cause a ton of discharge. I am taking oral Prometrium, but still experiencing tons of discharge. Hoping it's a PREGNANCY symptom not just a side effect from the meds!



Status: Offline
 
Old Apr 1st, 2011, 16:09 PM   6
givemebaby11
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Mar 2011
Location: Georgia
Posts: 216
So glad to see this thread. I'm taking Prometrium this month; I've taken it before but this month my Dr. told me to take them as suppositories. I'm not sure if all of the pills are the same, but mine are little round balls and they're kind of a mauve color. I'm describing the color because today (4 dpo) I had some pinkish color discharge. I know it's too early for implantation spotting, so I'm assuming it's just part of the color of the pill I see or something??? Also, I was having kind of heavy discharge before I started them (the creamy kind, tmi) and now it's more clear. Is that what your discharge is like?



 
Status: Offline
 
Old Apr 1st, 2011, 16:15 PM   7
AshleyNichole
Mum (Mom)
BnB Addict
 
 
Join Date: Mar 2009
Location: USA
Posts: 4,396
Yeah I am on prometrium and am soooo tired,(was tired before starting them) and my discharge was wet/snotty like. but now it's pasty like with taking the suppositories 2x a day. ack.



 
Status: Offline
 
Old Apr 1st, 2011, 16:19 PM   8
givemebaby11
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Mar 2011
Location: Georgia
Posts: 216
Quote:
Originally Posted by AshleyNichole View Post
Yeah I am on prometrium and am soooo tired,(was tired before starting them) and my discharge was wet/snotty like. but now it's pasty like with taking the suppositories 2x a day. ack.
Congrats!!! I've seen you on a couple of threads and didn't realize you were pregnant! When did you get your BFP? Did you have any symptoms before you tested? I'm 4 dpo and I'm really hoping this is my month!!!



 
Status: Offline
 
Old Apr 1st, 2011, 17:29 PM   9
NovemberRayne
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Dec 2009
Location: LDN
Posts: 156
Quick question ladies but how did you go about being prescribed Progesterone or clomid? Currently on cycle 3 of trying to conceive number 1 but as ive had two losses in the past I want to try every/anything to have a take home baby... Any advice welcomed x



 
Status: Offline
 
Old Apr 1st, 2011, 19:25 PM   10
Trying4baby1_
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Mar 2011
Location: Seattle, Washington
Posts: 48
I am on the progesterone vaginal insert. My doc warned me that if I decide to take them by mouth you will have MAJOR mood swings and horrible side effects like you are describing. I choose to do the vaginal and that is supposed to decrease the symptoms. I have minimmal symptoms when on them other than needed to wear a panty liner. Hope this helps! Praying for a



Status: Offline
 
Reply



Bookmarks

Tags
progesterone, symptoms

Thread Tools Search this Thread
Search this Thread:

Advanced Search






SEO by vBSEO